Hi doctor, I’ve been using finasteride 5 mg for MPB, but in the third month I had total impotence and shrinkage, i stopped, sexual organs returned to normal size hear some gain libido,but erectile Dysfunction persists even after 6 months ( no morning erections, or nocturnal) and and I also have pain in the prostate, what should I do? ( I used previously for 2 years finasteride of 1mg without side effects.
We never recommend taking the 5mg dose of finasteride for the treatment of hair loss. Did you increase the dosage on your own to 5 times the normal amount for treating hair loss, or did your doctor prescribe this to you? And if you took the recommended 1mg dose for years without side effects, why was your dosage even increased?
In any case, you should see a urologist. These are prescription medications, and I don’t know enough about you (medical history, age) to really have an idea of what is going on.